← Return to Getting off of Seroquel

Discussion
anniegk (@anniegk)

Getting off of Seroquel

Depression & Anxiety | Last Active: Nov 11, 2021 | Replies (622)

Comment receiving replies
@yangedd

Hi @anniegk

I reduced from 400mg Seroquel (Slow release one) not so long ago. I was on 300mg in the morning and 100mg at night. My actual plan was to be off all medication by Christmas, but unfortunately there have been a few bends on the road. My GP and Psychiatrist weren't that happy with the idea, but I convinced them that I was able to do it. To make a long story short, I went from the 300mg in the morning right down to 100mg and 100mg at night. Yes, there are withdrawal symptoms as I was apprehensive, had a little agitation and some sweating during the day. I'm also on Mirtazapine (30mg at night) and wanted that reduced too but to no avail. They simply wouldn't allow me to stop it because of my suicidal ideation in the past and my long history of severe depression.

I'm so glad you mentioned Propranolol because I am on 40mg morning and night. The only thing I can say is that it can cause a very dry mouth, but I'm willing to put up with that because my palpatations, sweating and shaking in stressful situations ease off after I take it.

As for your Doctor, he can tell you this and that, but it's you going through the tapering so you and your body will know best. I really hope you manage to taper off without all the unpleasant symptoms that some people experience. As a person who's been on Seroquel for seven years I do know a little about it and everyone reacts differently to reducing medication doses,

Ed

Jump to this post


Replies to "Hi @anniegk I reduced from 400mg Seroquel (Slow release one) not so long ago. I was..."

How are you!!How is the tapering going? How is your sleep?- christina

  Request Appointment